Loading [MathJax]/config/TeX-AMS_HTML.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

On the least principal fundamental solution of a parabolic differential equation

Volume 38 / 1980

A. Wójcik Annales Polonici Mathematici 38 (1980), 133-140 DOI: 10.4064/ap-38-2-133-140

Authors

  • A. Wójcik

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image